A note on the 2-circulant inequalities for the max-cut problem

Kaparis, Konstantinos and Letchford, Adam Nicholas (2018) A note on the 2-circulant inequalities for the max-cut problem. Operations Research Letters, 46 (4). pp. 443-447. ISSN 0167-6377

PDF (circulant)
circulant.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial-NoDerivs.

Download (283kB)


The max-cut problem is a much-studied NP-hard combinatorial optimisation problem. Poljak and Turzik found some facet-defining inequalities for this problem, which we call 2-circulant inequalities. Two polynomial-time separation algorithms have been found for these inequalities, but one is very slow and the other is very complicated. We present a third algorithm, which is as fast as the faster of the existing two, but much simpler.

Item Type:
Journal Article
Journal or Publication Title:
Operations Research Letters
Additional Information:
This is the author’s version of a work that was accepted for publication in Operations Research Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Operations Research Letters, 46, 4, 2018 DOI: 10.1016/j.orl.2018.05.006
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
24 May 2018 08:32
Last Modified:
06 Jan 2023 01:49